[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] vitamins and nausea?

In a message dated 6/28/2003 7:58:28 AM Alaskan Daylight Time, 
email @ redacted writes: 
> I've just started taking multi vitamins and also a Bcomplex. Well, when I 
> take them right before bed, I feel queasy and nauseated the next morning. 

Yes, I have had the problem for years. I would buy a new bottle, take them a 
few days then quit for the reasons you stated. A while later, my doctor would 
impress on me that it is important, and I would start the process over again. 

Finally, I found some that do not cause the nausea. For ME, the answer came 
 as the One-A-Day Active vitamins. This is NOT to endorse those vitamins, but to
suggest you try different brands and forms, until you find one that works 
 well with your system. I do feel better taking the vitamins, and I am glad that
kept trying and that my dotcor kept pushing me to take them. It is definately 
a YMMV thing as what works for one, may definitely not work for you.

I had many suggestions from friends/family on which kind they took, and often 
were given a "sample" to try. I finally saw the brand I am taking now on 
 sale, bout a year ago, and decided to give them a swing. Was I ever surprised
I ran out of them, as it was only then that I realized that I had kept taking 
them and no nausea!

Good luck, Tina
for HELP or to subscribe/unsubscribe, contact: